DOI 10.1046/j.1365-2133.2001.04530.x
Vitiligo-like leucoderma during photochemotherapy for mycosis fungoides.
Аннотация
We describe four patients with mycosis fungoides (MF) in whom depigmentation, and also leucotrichia in one, occurred following the resolution of the eruption during phototherapy (psoralen plus ultraviolet A treatment in three patients, climatotherapy in one). In all cases, the depigmentation was localized to the area of the pre-existing MF lesions. There was no clinically obvious phototoxicity. Biopsy study including S100 staining in all cases, and electron microscopy in one case, demonstrated the total absence of melanocytes, with no evidence of MF. It is suggested that the phototherapy may have activated a cell-mediated immunity leading to destruction of the melanocytes. We recommend that vitiligo-like leucoderma be added to the list of untoward effects of phototherapy in MF.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.